Volume 31, Number 4, 2017

The International Conference on Advancements in Mathematical Sciences - ICAMS 2015

Editor: Eberhard Malkowsky



1. The Homogeneous Weight for Rk , Related Gray Map and New Binary Quasi-Cyclic Codes, 885-897

Bahattin Yildiz, Ismail Gokhan kelebek

PDFDOI 10.2298/FIL1704885Y

2. On Kuratowski I-Convergence of Sequences Of Closed Sets, 899-912

Özer Talo, Yurdal Sever

PDFDOI 10.2298/FIL1704899T

3. Vertices of Paths of Minimal Lengths on Suborbital Graphs, 913-923

Ali Hikmet Değer

PDFDOI 10.2298/FIL1704913D

4. On the Domain of Riesz Mean in the Space Ls*, 925-940

Medine Yeşilkayagil, Feyzi Başar

PDFDOI 10.2298/FIL1704925Y

5. On Projective Coordinate Spaces, 941-952

Süleyman Çiftçi, Fatma Özen Erdoğan

PDFDOI 10.2298/FIL1704941C

6. Impulsive Fractional Differential Inclusions with Flux Boundary Conditions, 953-961

Hilmi Ergören

PDFDOI 10.2298/FIL1704953E

7. Affine Bessel Sequences and Nikishin's Example, 963-966

V. A. Mironov, A. M. Sarsenbi, P. A. Terekhin

PDFDOI 10.2298/FIL1704963M

8. A Fourth Order Approximation of the Neumann Type Overdetermined Elliptic Problem, 967-980

Charyyar Ashyralyyev

PDFDOI 10.2298/FIL1704967A

9. Constructing a Basis from Systems of Eigenfunctions of one not Strengthened Regular Boundary Value Problem, 981-987

Makhmud Sadybekov, Gulnara Dildabek, Aizhan Tengayeva

PDFDOI 10.2298/FIL1704981S

10. Sturm-Liouville Problem via Coulomb Type in Difference Equations, 989-998

Erdal Bas, Ramazan Ozarslan

PDFDOI 10.2298/FIL1704989B

11. On the NBVP for Semilinear Hyperbolic Equations, 999-1007

Necmettin Aggez, Gulay Yucel

PDFDOI 10.2298/FIL1704999A

12. Some New Generalizations for GA-Convex Functions, 1009-1016

Ahmet Ocak Akdemir, M. Emin Özdemir, Merve Avcı Ardıç, Abdullatif Yalçın

PDFDOI 10.2298/FIL1704009A

13. Method of the Integral Error Functions for the Solution of the One- and Two-Phase Stefan Problems and Its Application, 1017-1029

Merey Sarsengeldin, Stanislav Kharin

PDFDOI 10.2298/FIL1704017S

14. Monotone Iterative Technique via Initial Time Different Coupled Lower and Upper Solutions for Fractional Differential Equations, 1031-1039

Ali Yakar, Hadi Kutlay

PDFDOI 10.2298/FIL1704031Y

15. On Gronwall's Type Integral Inequalities with Singular Kernels, 1041-1049

Maksat Ashyraliyev

PDFDOI 10.2298/FIL1704041A

16. On an Ill-posed Problem for a Biharmonic Equation, 1051-1056

Tynysbek Kal'menov, Ulzada Iskakova

PDFDOI 10.2298/FIL1704051K

17. Existence and Uniqueness Results for an Inverse Problem for Semilinear Parabolic Equations, 1057-1064

Ali Ugur Sazaklioglu, Allaberen Ashyralyev, Abdullah Said Erdogan

PDFDOI 10.2298/FIL1704057S

18. Inverse Spectral Problem for Dirac Operators by Spectral Data, 1065-1077

Ozge Akcay, Khanlar R. Mamedov

PDFDOI 10.2298/FIL1704065A

19. Some Mixed Paranorm Spaces, 1079-1098

Eberhard Malkowsky, Faruk Özger , Vesna Veličković

PDFDOI 10.2298/FIL1704079M

20. A Survey On Some Paranormed Sequence Spaces, 1099-1122

Eberhard Malkowsky, Feyzi Başar

PDFDOI 10.2298/FIL1704099M

21. Scale of Mean Value Multivariate Pade Interpolations, 1123-1128

Cevdet Akal, Alexey Lukashov

PDFDOI 10.2298/FIL1704123A